# SDR SWAA2022040883069

- Difficulty date: March 12, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DISBOND ON INNER SURFACE CORE AREA; MARKED / [01] IDENTIFIED PANEL IAW SRM 53-40-70-0I-1 FIG 2 TABLE 2 ITEM 7.   DAMAGE TO INNER SURFACE CORE AREA IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.A (6).   DAMAGE TO (1EA) AREA WILL BE REPAIRED IAW SRM 51-70-05-2R-1 AS GIVEN IAW SRM 53-40-70-2R-1 PARA 4.B (1); 4.D; AND TABLE 201.   REMOVED DAMAGE ON INNER SURFACE CORE AREA (1.4' X 1.4'); WITH NO DAMAGE TO HONEYCOMB CORE ALL IAW SRM 51-70-05-2R-1 PARA 4.A - 4.D.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VALIDATED REPAIR PER SRM 51-70-05-2R-1.;[04] FABRICATED AND INSTALLED REPAIR PLIES USING FIBERGLASS BMS 8-139; STYLE 120; LOT# 1478251-1 AND FILM ADHESIVE BMS 5-154; TYPE 2/3; CLASS 2; GRADE 5; LOT# 1479027-3.  VACUUM BAGGED REPAIR; CHECKED VACUUM BAG LEAKS; VACUUM BAG CHECKED GOOD AND SET REPAIR TO CURE. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-1 PAR 4.C-E.   CALIBRATED TOOLS USED:  VACUUM GAUGE ID: ATS2545; S/N: 542505520  HOT BOND MACHINE ID: NCX000526; S/N: 12051216;
